| Model Number |
TFNT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Hemorrhage/Blood Loss/Bleeding (1888); Blurred Vision (2137); Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following a cataract extraction with intraocular lens (iol) implant procedure, a patient complained that she had a difficulty seeing.(b)(6) was not good, but it wasn't that bad.However, it got worse after that.The patient complained that she had difficulty seeing as if it had a spider web.The patient has diabetes mellitus and mild fundus hemorrhage, but no retinal abnormalities such as vitreous opacity or edema.She also has dry eye, but she is continuing eye drop treatment and it has not got worse much.Her (b)(6) improved when another doctor put contact lenses during postoperative procedures.Posterior capsulotomy by yag laser was performed.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned for analysis.A qualified cartridge was indicated.A non-qualified handpiece was used with the qualified lens/cartridge combination.The product investigation could not identify a root cause for the reported complaint.Not enough information was provided from the account for further investigation.The manufacturer internal reference number is: (b)(4).